A criterion for existence of right-induced model structures

Cited 0 time in webofscience Cited 0 time in scopus
21 Viewed 6 Downloaded
Title
A criterion for existence of right-induced model structures
Author(s)
Drummond-Cole G.C.; Hackney P.
Publication Date
2019-04
Journal
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.51, no.2, pp.309 - 326
Publisher
WILLEY
Abstract
Suppose that F : N → M is a functor whose target is a Quillen model category. We give a succinct sufficient condition for the existence of the right-induced model category structure on N in the case when F admits both adjoints. We give several examples, including change-of-rings, operad-like structures, and anti-involutive structures on infinity categories. For the last of these, we explore anti-involutive structures for several different models of (∞, 1)-categories and show that known Quillen equivalences between base model categories lift to equivalences. © 2019 London Mathematical Society
URI
https://pr.ibs.re.kr/handle/8788114/5653
ISSN
0024-6093
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
A criterion for existence of right-induced model structures.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse